# SDR DALA2016010900148

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT PAN EXTERNAL FACE BETWEEN BEAM NR 1 AND 2 AT C1 DOOR.  CRACK ON AFT PAN EXTERNAL FACE BETWEEN BEAM NR 1 AND 2 AT C1 DOOR WAS REPAIRED IAW  SRM 52-05.
